# SDR CALA2022022400497

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N17529
- Make and model: Boeing 737-9
- Aircraft serial: 64503
- Aircraft time: 3,171 hours, 1,089 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shroud
- Part number: NA
- Part serial: NA
- Condition: Loose
- Location: Seat 8 To 39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COACH SEATS AISLE ENDBAY EPL SHROUDS LOOSE 8,12,21,22,25,27,28,29,30,31,34,35,36,39C. BLANK ENDBAY TRIM SHROUDS LOOSE AT 8,9,10,11,24,29,38D. SECURED ALL ABOVE LISTED EPL AND BLANK TRIM SHROUDS IAW CMM 25-21-65, ALL EPL''S. OPERATE NORMALLY.
